MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-211-E
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
On 5/9, i was in a total knee.This case was a mako case.The implants we cut for were a size 2 right ps femur and a size 3 universal baseplate.I picked up the stryker implants and read them and at the same time showed the doctor.He agreed with the implants and said it was ok to open them.I read a size 2 right ps femur, 3 universal baseplate, 32 asymmetric patella and a 2x11 ts poly, and expirations for all implants.I opened the outer packaging and handed the implants to the nurse who then again read out the sizes as she dropped them on the back table for the scrub tech to assemble.We went through implanting and doctor said the knee felt great through the full rom.I then sent the billing.Billing called me a few hours later and asked if i had made a mistake and put a 2x11 ts poly in on accident or if it was a 3x11 ts poly.I went back and looked at the billing and saw this error.From that point billing contacted doctor and told him the situation and made him aware of it.Doctor later on in the day, after that phone call decided he was going to go back and revise the knee to put in the proper poly size (3x11 ts poly).The revision took place the morning of 5/11 where billing was present for that case.

Brand Name
NO 2 TRIATH TS PLUS TIB INS X3 POLY 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19629176
Report Number0002249697-2024-00924
Device Sequence Number20599355
Product Code MBH
UDI-Device Identifier07613327287929
UDI-Public07613327287929
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number5537-G-211-E
Device Lot NumberK46JPY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale